# SDR DALA2022091406129

- Difficulty date: September 11, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 137,378 hours, 20,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 DURING SVC CHECK FOUND EXIT ROW LIGHTS FROM ROWS 32 AFT INOP, CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY PACK POWER SUPPLY (M9010) IAW B767- 300 AMM 33-51. OPS CHK NML. A/C OK FOR SVC. (9250830)
